Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2011-1pp.10-18

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 75, Issue 1 / 2011 | Next article >>
I.A. Kiiko, "On the shape of a plastic layer compressed by parallel planes," J. Appl. Math. Mech. 75 (1), 10-18 (2011)
Year 2011 Volume 75 Issue 1 Pages 10-18
Title On the shape of a plastic layer compressed by parallel planes
Author(s) I.A. Kiiko (Moscow, Russia,
Abstract The problem of the shape of the contour which bounds a thin layer made of an ideally plastic material is investigated. The layer is compressed by parallel planes which approach one another along a common normal (a spreading problem). New formulations of the problems are presented together with the traditional formulation. In all cases, they reduce to a Cauchy problem for non-linear evolutionary equations and the study is carried out in the class of self-similar solutions. Using the method proposed in this paper, new solutions are obtained in both the traditional and new formulations.
Received 13 October 2009
Link to Fulltext
<< Previous article | Volume 75, Issue 1 / 2011 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100